# SDR 04FDEA01359

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE AREA SPLICE FITTING AT LONGERON 44 RT STA 1541 FOUND CRACK. CRACK SPLICE FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.
